# SDR ASAA2022052538499

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 22,796 hours, 7,166 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK #1 ENGINE WOULD NOT START WITH IGNITION IN "IGN R" POSITION. GROUNDED - YES. REMOVED AND REPLACED R/H IGNITOR PLUG REF B737-900 AMM 74-21-02. REMOVED AND REPLACED R/H IGNITION LEAD REF AMM 74-21-01. PERFORMED IGNITION SYSTEM AUDIBLE TEST, BOTH L/H AND R/H OPS CHECKS GOOD. NO DEFECTS NOTED.
